zbMATH — the first resource for mathematics

Duality and comparison for logarithmic de Rham complexes with respect to free divisors. (Dualité et comparaison pour les complexes de de Rham logarithmiques par rapport aux diviseurs libres.) (French) Zbl 1089.32003
Let \(X\) be a complex analytic manifold of dimension \(n\), \(D \subset X\) a free divisor (i.e., such that the sheaf \(\text{Der} (\log D)\) of vector fields logarithmic with respect to \(D\) is \(\mathcal{O}_X\)-free, \(\mathcal{O}_X(*D)\) the sheaf of meromorphic functions with poles along \(D\), \(\mathcal{D}(\log D)\) the 0-term of a \(V\)-filtration of Malgrange-Kashiwara with respect to \(D\) of the sheaf \(\mathcal{D}_X\) of differential operators. \(\mathcal{D}_X(\log D)\) is a coherent sheaf with noetherian fiber of finite cohomological dimension. An integrable logarithmic conexion (along \(D\)) is a left \(\mathcal{D}_X(\log D)\)-module which is an locally free \(\mathcal{O}_X\)-module of finite rank. Finally, such a connexion \(\mathcal{E}\) is called admissible if the complex \(\mathcal{D}_X\bigotimes^L_{\mathcal{D}_X(\log D)} \mathcal{E}\) id concentrates in 0 degree and is a holonomic \(\mathcal{D}_X\)-module. When \(D\) is a free Koszul divisor any integrable logarithmic connexion is admissible. If we denote by \(\omega_X\) (respectively \(\omega_x(\log D)\)) the sheaf of holomorphic \(n\)-forms (respectively with logarithmic poles along \(D\)) then the main result of the authors is the following: For any integrable logarithmic \(\mathcal{E}\) there is a natural isomorphism in the derived category of right \(\mathcal{D}_X\)-modules \[ R \text{Hom}_{\mathcal{D}_X}(\mathcal{D}_X \mathop{\otimes}\limits^{L} {}_{ \mathcal{D}_X(\log D)} \mathcal{E}, \mathcal{D}_X) \simeq \omega_X \otimes_{0_X} (\mathcal{D}_X \mathop{\otimes}\limits^{L} {}_{\mathcal{D}_X(\log D)} \mathcal{E}^* (D))[-n], \] \((\mathcal{E}^* = \text{Hom}_{0_X}(\mathcal{E}, 0_X)\) is the dual connexion), when \(D\) is a free divisor. As an application, from this theorem the authors describe the Verdier dual of the logarithmic de Rham complex of an integrable logarithmic connexion when \(D\) is Koszul, which is the generalization of the same result in case \(D\) with normal crossing due to H. Esnault and E. Viehweg [Invent. Math. 86, 161–194 (1986; Zbl 0603.32006)]. Different interesting corollaries are obtained; for instance the logarithmic de Rham complex is perverse iff the divisor \(D\) is such that \(\mathcal{O}_X\) is admissible. Another generalization of a result de Esnault-Viehweg [loc. cit.] is the following. Suppose \(\mathcal{E}\) is a logarithmic integrable connexion (with respect to \(D\)) such that its \(\mathcal{E}^*\) is admissible. Then there is a natural isomorphism in the derived category \[ \Omega_X^\bullet (\log D)(\mathcal{E}) \simeq \Omega_X^\bullet (\log D) (\mathcal{E}^* (-D))^V \] where \(\Omega_X^\bullet (\log D)\) is the logarithmic de Rham complex and \(''V''\) denotes the Verdier dual. The authors obtain also a differential characterization and proof of the logarithmic comparison theorem CTCL [F. J. Calderón Moreno, D. Mond, L. Narváez Macario and J. Castro Jiménez, Commun. Math. Helv. 77, No. 1, 24–38 (2002; Zbl 1010.32016)]. One says that TCL is tame for the divisor \(D\) if the inclusion \(\Omega_X^\bullet (\log D) \hookrightarrow \Omega_X^\bullet(*D)\) is an isomorphism. They prove that TCL is tame for \(D\) iff the morphism \(\rho : \mathcal{D}_X \bigotimes^L _{\mathcal{D}_X(\log D)} \mathcal{O}_X(D) \to \mathcal{O}_X(*D)\) is an isomorphism in the derived category where \(\rho\) is defined as \(\rho (P \otimes a) P(a)\). (In particular for the TCL to hold true for \(D\) it is necessary that integrable logarithmic connexion \(\mathcal{O}_X(D)\) be admissible, or equivalently that \(\mathcal{O}_X\) be admissible.) If \(D\) is a free divisor locally-quasihomogeneous then the inclusion \(\Omega_X^\bullet (\log D) \hookrightarrow \Omega_X^\bullet (*D)\) is an quasi-isomorphism. Some interesting examples are worked out.
Some interesting questions are still open; for example if \(D \subset X\) is a free divisor, the logarithmic de Rham complex is analytically constructible? (problem 5.4); or if \(\mathcal{O}_X\) is admissible it results that any logarithmic integrable conexion is admissible (problem 5.5).

32C38 Sheaves of differential operators and their modules, \(D\)-modules
14F40 de Rham cohomology and algebraic geometry
32S40 Monodromy; relations with differential equations and \(D\)-modules (complex-analytic aspects)
32S20 Global theory of complex singularities; cohomological properties
Full Text: DOI Numdam EuDML
[1] On the homological dimension of a der-free hypersurface, Math. Scand., 13-18, (1996) · Zbl 0878.32012
[2] Éléments de mathématiques. Algèbre. Chapitre 10: Algèbre homologique, (1980), Masson, Paris · Zbl 0455.18010
[3] Logarithmic differential operators and logarithmic de Rham complexes relative to a free divisor, Ann. Sci. École Norm. Sup. 4e série, 32, 5, 701-714, (1999) · Zbl 0955.14013
[4] Logarithmic cohomology of the complement of a plane curve, Comment. Math. Helv., 24-38, (2002) · Zbl 1010.32016
[5] Locally quasi-homogeneous free divisors are Koszul free, Proc. Steklov Inst. Math., 238, 72-77, (2002) · Zbl 1031.32006
[6] The module \({\cal D}f^s\) for locally quasi-homogeneous free divisors, Compositio Math., 59-74, (2002) · Zbl 1017.32023
[7] Cohomology of the complement of a free divisor, Trans. A.M.S., 348, 3037-3049, (1996) · Zbl 0862.32021
[8] Free divisors and duality for \({\cal D}\)-modules, Proc. Steklov Inst. Math., 238, 88-96, (2002) · Zbl 1039.32011
[9] Logarithmic comparaison theorem and some Euler homogeneous free divisors · Zbl 1077.32012
[10] A duality property for complex Lie algebroids, Math. Z., 367-388, (1999) · Zbl 0933.32015
[11] Equations Différentielles à Points Singuliers Réguliers, 163, (1970), Springer-Verlag, Berlin-Heidelberg · Zbl 0244.14004
[12] Logarithmic de Rham complexes and vanishing theorems, Invent. Math., 86, 161-194, (1986) · Zbl 0603.32006
[13] Macaulay 2
[14] Lie-rinehart algebras, gerstenhaber algebras and Batalin-Vilkovisky algebras, Ann. Inst. Fourier (Grenoble), 48, 2, 425-440, (1998) · Zbl 0973.17027
[15] Duality for Lie-rinehart algebras and the modular class, J. Reine Angew. Math., 510, 103-159, (1999) · Zbl 1034.53083
[16] \(D\)-modules for Macaulay 2 · Zbl 1011.68186
[17] Éléments de la théorie des systèmes différentiels géométriques, Cours du C.I.M.P.A., École d’été de Séville (1996), 8, (2004), Soc. Math. France, Paris
[18] Le théorème de positivité, le théorème de comparaison et le théorème d’existence de Riemann, Cours de C.I.M.P.A., Ecole d’été de Séville, 8, 165-308, (1996), Soc. Math. France, Paris · Zbl 1082.32006
[19] Le formalisme des six opérations de Grothendieck pour les \({\cal D}_X\)-modules cohérents, 35, (1989), Paris · Zbl 0686.14020
[20] La théorie du polynôme de Bernstein-Sato pour LES algèbres de Tate et de dwork-Monsky-washnitzer, Ann. Sci. E.N.S., 24, 227-256, (1991) · Zbl 0765.14009
[21] The local duality theorem in \({\cal D}\)-module theory, Cours du CIMPA, Ecole d’été de Séville, 8, 59-88, (1996), Soc. Math. France, Paris · Zbl 1061.32007
[22] Continuous division of linear differential operators and faithful flatness of \({\cal D}_X^∞\) over \({\cal D}_X,\) Cours du C.I.M.P.A., Ecole d’Eté de Séville, 8, 129-148, (1996), Soc. Math. France · Zbl 1061.32008
[23] Differential forms on general commutative algebras, Trans. Amer. Math. Soc., 108, 195-222, (1963) · Zbl 0113.26204
[24] Theory of logarithmic differential forms and logarithmic vector fields, J. Fac. Sci. Univ. Tokyo, 27, 265-291, (1980) · Zbl 0496.32007
[25] Microfunctions and pseudo-differential equations, Lect. Notes in Math., 287, 265-529, (1973) · Zbl 0277.46039
[26] On meromorphic functions defined by a differential system of order, Bull. Soc. Math. France, 132, 1, 591-612, (2004) · Zbl 1080.32011
[27] Métodos constructivos en álgebras de operadores diferenciales, (1999)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.